Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 16, 2007, 5:36 AM EDT for 26 counties in Georgia; 16 counties in Florida. It took effect at Mar 17, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2007, 5:36 AM EDT (09:36 UTC)
- In effect from
- Mar 17, 2007, 11:00 AM EDT
- Expired
- Mar 17, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 160936 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 536 AM EDT FRI MAR 16 2007 ...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...DRY AIR WILL FILTER INTO THE REGION FOLLOWING THE PASSAGE OF A WEAK COLD FRONT TODAY. THIS DRY AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE MIDDLE 60S ON SATURDAY TO PRODUCE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES ACROSS MUCH OF THE FORECAST AREA. FLZ007-009>019-026>029-034-162000- /O.UPG.KTAE.FW.A.0034.070317T1500Z-070318T0300Z/ /O.NEW.KTAE.FW.W.0038.070317T1500Z-070318T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 536 AM EDT FRI MAR 16 2007 /436 AM CDT FRI MAR 16 2007/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-162000- /O.CON.KTAE.FW.A.0034.070317T1500Z-070318T0300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 536 AM EDT FRI MAR 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
3 follow-up statements
000 WWUS82 KTAE 161930 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT FRI MAR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT TO 8 PM EDT SATURDAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...DRY AIR WILL FILTER INTO THE REGION FOLLOWING THE PASSAGE OF A COLD FRONT TODAY. THIS DRY AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE MIDDLE 60S SATURDAY AND SUNDAY TO PRODUCE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES ACROSS MUCH OF THE FORECAST AREA. GAZ120>131-142>148-155>161-171130- /O.UPG.KTAE.FW.A.0034.070317T1500Z-070318T0300Z/ /O.NEW.KTAE.FW.A.0035.070318T1900Z-070318T2300Z/ /O.EXB.KTAE.FW.W.0038.070317T1900Z-070318T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 330 PM EDT FRI MAR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 8 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... DRY AIR IN THE WAKE OF THE COLD FRONT WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW CRITICAL THRESHOLDS ON SATURDAY AND SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-171130- /O.NEW.KTAE.FW.A.0035.070318T1500Z-070319T0100Z/ /O.CON.KTAE.FW.W.0038.070317T1500Z-070318T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 330 PM EDT FRI MAR 16 2007 /230 PM CDT FRI MAR 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... DRY AIR IN THE WAKE OF THE COLD FRONT WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW CRITICAL THRESHOLDS ON SATURDAY AND SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBBS
000 WWUS82 KTAE 170929 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 529 AM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT TO 8 PM EDT SATURDAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...COOL DRY AIR WILL CONTINUE TO FILTER INTO THE REGION THIS WEEKEND. THIS DRY AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE MIDDLE 60S TODAY AND SUNDAY TO PRODUCE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES ACROSS MUCH OF THE FORECAST AREA. 20-FT WINDSPEEDS AND DISPERSION INDICES WILL ALSO APPROACH CRITICAL VALUES THIS AFTERNOON. FLZ007-009>019-026>029-034-172000- /O.UPG.KTAE.FW.A.0035.070318T1500Z-070319T0100Z/ /O.NEW.KTAE.FW.W.0039.070318T1500Z-070319T0000Z/ /O.CON.KTAE.FW.W.0038.070317T1500Z-070318T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 529 AM EDT SAT MAR 17 2007 /429 AM CDT SAT MAR 17 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... COOL DRY AIR FILTERING IN FROM THE NORTHWEST WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW CRITICAL THRESHOLDS TODAY AND SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-172000- /O.EXT.KTAE.FW.W.0038.070317T1800Z-070318T0000Z/ /O.CON.KTAE.FW.A.0035.070318T1900Z-070318T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 529 AM EDT SAT MAR 17 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 12-WATSON
000 WWUS82 KTAE 171904 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH 8 PM EDT /7 PM CDT/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH 8 PM EDT FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FOR MORNING AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...COOL DRY AIR WILL CONTINUE TO FILTER INTO THE REGION THROUGH MONDAY. THIS DRY AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE MIDDLE 60S TO PRODUCE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES ACROSS MUCH OF THE FORECAST AREA. 20-FT WINDSPEEDS AND DISPERSION INDICES WILL ALSO APPROACH CRITICAL VALUES ON SUNDAY AND MONDAY. GAZ120>131-142>148-155>161-180000- /O.UPG.KTAE.FW.A.0035.070318T1900Z-070318T2300Z/ /O.EXB.KTAE.FW.W.0039.070318T1900Z-070318T2300Z/ /O.CON.KTAE.FW.W.0038.000000T0000Z-070318T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 304 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 7 PM EDT SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-180000- /O.NEW.KTAE.FW.A.0036.070319T1800Z-070319T2200Z/ /O.CON.KTAE.FW.W.0038.000000T0000Z-070318T0000Z/ /O.CON.KTAE.FW.W.0039.070318T1500Z-070319T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 304 PM EDT SAT MAR 17 2007 /204 PM CDT SAT MAR 17 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 16, 5:30 AM EDT, 6 minutes earlier.
Area forecast discussion, Mar 16, 5:30 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EDT FRI MAR 16 2007
...UPDATED TO INCLUDE SMALL CRAFT ADVISORY...
.SYNOPSIS...08Z WATER VAPOR AND H4 RUC ANALYSIS SHOWS AN AMPLIFYING
LONG WAVE TROUGH ACROSS THE EASTERN HALF OF NORTH AMERICA AND STRONG
RIDGING ALONG THE PACIFIC COAST. THE TROUGH IN THE EAST WILL
CONTINUE TO AMPLIFY THROUGH THE EARLY PART OF THE UPCOMING WEEKEND
AND LOOKS TO PROVIDE A PERIOD OF VERY ACTIVE WEATHER FOR THE
MID-ATLANTIC AND NORTHEASTERN STATES. CLOSER TO HOME WE SEE SOUTHERN
STREAM ENERGY RESPONSIBLE FOR THE RECENT SHOWERS CONTINUING TO MOVE
ALONG THE GULF COAST AND NOW JUST ABOUT OVERHEAD. A WEAK AND VERY
BROAD AREA OF LOW PRESSURE ASSOCIATED WITH THIS UPPER LEVEL ENERGY
IS STRETCHED ACROSS OUR REGION AND WILL SLOWLY MOVE TO THE EAST
THROUGH FRIDAY MORNING. RADAR TRENDS SHOW MUCH OF THE ORGANIZED
RAINFALL HAS NOW PUSHED INTO THE EXTREME NORTHERN AND EASTERN
PORTIONS OF THE FORECAST AREA. THIS TREND AWAY FROM ORGANIZED
RAINFALL SHOULD CONTINUE...HOWEVER SCATTERED SHOWERS WILL CONTINUE
TO BE SEEN FOR ALL AREAS UNTIL THE UPPER LEVEL SUPPORT EXITS OFF TO
THE EAST DURING FRIDAY MORNING. RAINFALL THIS PAST EVENING AND A
FEW BREAK IN THE CLOUDS ARE ALLOWING SOME PATCHY FOG TO DEVELOP PER
RECENT OBS. ONLY SEEING A FEW SPOTS WITH UNDER 1 MILE VIS AT THIS
TIME...BUT WILL CONTINUE TO MONITOR THE SITUATION.
&&
.SHORT TERM (TODAY-SUNDAY)...
UPPER LEVEL SHORTWAVE ENERGY MOVES NORTHEAST OF THE REGION THIS
MORNING AND IS ABSORBED BY AMPLIFYING LONG WAVE TROUGH ALONG THE
EAST COAST. BROAD SURFACE LOW PRESSURE ALSO MOVES EAST DURING THE
DAY DRAGGING A WEAK COLD FRONT NORTHWEST TO SOUTHEAST FOR THE
AFTERNOON HOURS. MAY SEE JUST A BRIEF SHOWER OR SPRINKLE WITH THE
FRONTAL PASSAGE...BUT MOST OF THE ORGANIZED SHOWER ACTIVITY SHOULD
COME TO AN END BY AROUND MIDDAY. BASED ON CURRENT SATELLITE/RADAR
TRENDS...MOST OF THE SHOWER ACTIVITY IS LIKELY TO BE GONE BY MID
MORNING FOR ALL BUT FAR EASTERN GEORGIA/FLORIA BIG BEND. RAN HIGH
TEMPS CLOSE TO GUIDANCE WITH UPPER 60S TO NEAR 70 WEST AND INTO THE
LOWER/MIDDLE 70S EAST. WILL BECOME RATHER BREEZY BY THIS AFTERNOON
WITH WEST TO NORTHWEST WINDS GUSTING AT TIMES BETWEEN 15 AND 20 MPH.
AS THE EASTERN TROUGH AMPLIFIES RAPIDLY FRIDAY EVENING...ANOTHER
PIECE OF MID LEVEL ENERGY WILL ROUND THE BASE THROUGH THE NORTHEAST
GULF PER LATEST GFS/NAM GUIDANCE. HOWEVER...BY THIS TIME QUITE A BIT
OF LOW/MID LEVEL DRYING LOOKS TO HAVE OCCURRED AND NOT EXPECTING ANY
QPF...BUT RATHER JUST SOME MID/HIGH LEVEL CLOUDS. QUITE A BIT COOLER
FOR OVERNIGHT LOWS THEN THIS PAST NIGHT WITH LOWER TO MIDDLE 40S
COMMON ACROSS THE REGION.
THE REMAINDER OF THE UPCOMING WEEKEND LOOKS FAIR AND DRY AS A LARGE
AREA OF SURFACE HIGH PRESSURE BUILDS FROM THE MISSISSIPPI VALLEY TO
THE SOUTHEAST U.S. DESPITE THE FAIR WEATHER...TEMPERATURES WILL BE
MUCH COOLER THAN HAS BEEN SEEN THIS PAST WEEK WITH BOTH HIGHS AND
LOWS 5-10+ DEGREES BELOW NORMAL AT SOME LOCATIONS. AFTER PLENTY OF
SUNSHINE FOR THE DAY ON SATURDAY...GUIDANCE DOES SHOW YET ANOTHER
VERY WEAK PIECE OF ENERGY WITHIN THE TROUGH APPROACHING THE AREA
SATURDAY NIGHT AND SUNDAY. THIS MAY BRING AN INCREASE IN MID/HIGH
CLOUDS TO THE REGION...BUT IF GUIDANCE TIMING IS RIGHT THE MAJORITY
OF THESE CLOUDS SHOULD OCCUR SATURDAY NIGHT. THIS CLOUD COVER MAY
END UP BEING FAIRLY IMPORTANT TO THE FORECAST. WITH THE HIGH
BUILDING OVERHEAD AND THE DRY AIR IN PLACE...CONDITIONS WILL BE GOOD
FOR RADIATIONAL COOLING...AND GUIDANCE IS SHOWING MIDDLE AND UPPER
30S FOR MOST LOCATIONS SUNDAY MORNING. HOWEVER...IF ENOUGH
CLOUDCOVER CAN SPREAD OVERHEAD THESE TEMPS WILL LIKELY NOT BE
REALIZED.
&&
.LONG TERM (MONDAY-FRIDAY)...
THE OVERALL TREND IN THE GUIDANCE DURING THE MON-FRI PERIOD IS
TOWARD AN EVEN DRIER AND WARMER SOLUTION. SURFACE HIGH PRESSURE
CENTERED OFF THE SOUTHEAST COAST WILL NOSE BACK INTO OUR REGION
THROUGH THE MID WEEK PERIOD...THEN BE REPLACED BY YET ANOTHER HIGH
PUSHING OFF THE EAST COAST FOR THE SECOND HALF OF THE WORKWEEK.
GFS/ECMWF SHOWING A ZONAL PATTERN ACROSS THE GULF COAST FOR THE
MON-TUE TIMEFRAME. NO SIGNIFICANT WEATHER FEATURES ARE SEEN WITH A
FRONTAL SYSTEM REMAINING WELL OFF TO THE NORTH AND WEST OF THE AREA
AND A WEAK SOUTHERN STREAM SHORTWAVE OR TWO DELIVERING NOTHING MORE
THAN A FEW PERIODS OF MID/HIGH LEVEL CLOUDS. FOR THE SECOND HALF OF
THE WORKWEEK GLOBAL MODELS SHOWING A SIGNIFICANT TROUGH COMING INTO
THE WEST COAST AND DIGGING VERY FAR SOUTH ACROSS AZ/NM/NORTHERN
MEXICO. HEIGHTS WILL BUILD OVER THE CENTRAL/EASTERN GULF AND
SOUTHEAST UNITED STATES IN RESPONSE TO THE WESTERN TROUGH AND THE
WHOLE PATTERN REALLY SLOWS DOWN. BASED ON THESE LATEST GUIDANCE
RUNS...THE FORECAST AREA MAY STAY GENERALLY DRY AND WARM INTO EARLY
NEXT WEEKEND.
&&
.AVIATION...
CONVECTIVE ACTIVITY INCLUDING SOME THUNDER OCCURRED FROM VLD AREA
NORTHWARD OVERNIGHT BUT SHOULD NOT BE A THREAT TO DURING EARLY
MORNING HOURS. SOME -RA OR -SHRA WILL REMAIN POSSIBLE AT TLH ABY
AND VLD THROUGH 18Z AS UPPER LOW AND SURFACE TROUGH PROGRESS
EASTWARD. LOW LEVEL MOISTURE WILL LINGER ACROSS THE AREA DURING
MORNING HOURS...LIFTING SLOWLY AND YIELDING MVFR CONDITIONS ALL
TERMINALS. AS TROUGH PROGRESSES EAST... WESTERLY WINDS WILL PREVAIL
BY AFTERNOON WITH VFR CONDITIONS EXPECTED BY LATE AFTERNOON FRIDAY.
&&
.MARINE...BROAD AREA OF LOW PRESSURE WILL EXIT THE AREA TODAY
DRAGGING A WEAK COLD FRONT THROUGH THE COASTAL WATERS. WINDS AND
SEAS WILL INCREASE BEHIND THIS FRONT THIS AFTERNOON AND EVENING TO
NEAR CAUTION LEVELS. WINDS AND SEAS ARE EXPECTED TO INCREASE FURTHER
DURING THE EVENING HOURS WITH ADVISORY LEVEL WINDS AND SEAS ACROSS
THE OFFSHORE LEGS. WINDS MAY EVEN APPROACH ADVISORY LEVELS IN THE
NEARSHORE LEGS FOR A TIME. WINDS AND SEAS WILL SLOWLY SUBSIDE DURING
SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. BELOW
CAUTION CONDITIONS ARE THEN EXPECTED THROUGH THE REMAINDER OF THE
WEEKEND WITH NORTH TO NORTHEAST FLOW. WINDS WILL COME AROUND MORE TO
THE EAST FOR THE BEGINNING OF NEXT WEEK AS THE HIGH SLIDES OFF THE
EAST COAST.
&&
.FIRE WEATHER...
A DRIER LOW LEVEL AIRMASS WILL SLOWLY FILTER INTO THE REGION THROUGH
THE DAY TODAY AND TONIGHT. THIS DRY AIR WILL COMBINE WITH AFTERNOON
HIGH TEMPERATURES IN THE 60S ON SATURDAY AND SUNDAY TO LIKELY CREATE
EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES ACROSS
ALL OF THE EASTERN FLORIDA PANHANDLE...FLORIDA BIG BEND AND
SOUTHWEST GEORGIA. THE FIRE WX WATCH FOR OUR FLORIDA ZONES WILL BE
UPGRADED TO A RED FLAG WARNING ON SATURDAY. THE FIRE WX WATCH
REMAINS IN EFFECT FOR SOUTHWEST GEORGIA...HOWEVER THIS MAY NEED TO
BE UPGRADED TO A WARNING WITH THE AFTERNOON FORECAST PACKAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 74 42 66 35 69 / 30 0 0 0 05
PANAMA CITY 70 44 65 41 66 / 20 0 0 0 05
DOTHAN 69 40 64 37 67 / 20 0 0 0 05
ALBANY 70 40 63 37 67 / 30 0 0 0 05
VALDOSTA 73 41 65 36 67 / 40 05 0 0 05
CROSS CITY 74 45 65 37 68 / 40 05 0 0 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM LATE SATURDAY MORNING THROUGH
EARLY SATURDAY EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE..FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON..JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY..MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY FOR WINDS AND SEAS IN EFFECT FROM THIS
EVENING THROUGH SATURDAY MORNING FOR THE OFFSHORE LEGS.
&&
AVIATION/FIRE WX...GOREE
PUBLIC/MARINE...MROCZKAHazardous weather outlook, Mar 16, 4:44 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 444 AM EDT FRI MAR 16 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-171000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 444 AM EDT FRI MAR 16 2007 /344 AM CDT FRI MAR 16 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A BROAD AREA OF LOW PRESSURE WILL MOVE EAST OF THE REGION EARLY TODAY DRAGGING A WEAK COLD FRONT ACROSS THE AREA. A FEW SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH THIS SYSTEM THROUGH THE EARLY AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED WITH ANY THUNDERSTORMS. WINDS WILL STRENGTHEN LATER TODAY INTO TONIGHT ACROSS THE COASTAL WATERS WITH WINDS AND SEAS APPROACHING ADVISORY LEVELS BY LATE IN THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ADVISORY LEVEL WINDS AND SEAS ARE POSSIBLE DURING SATURDAY MORNING ACROSS THE OFFSHORE LEGS OF THE COASTAL WATERS. THESE WINDS WILL FALL BELOW ADVISORY LEVELS FOR SATURDAY AFTERNOON THROUGH SUNDAY AS HIGH PRESSURE BUILDS SOUTHEAST OVER THE WATERS. DRY LOW LEVEL AIR WILL COMBINE WITH AFTERNOON HIGH TEMPERATURES IN THE MIDDLE AND UPPER 60S BOTH SATURDAY AND SUNDAY AFTERNOONS TO LIKELY PRODUCE EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES ACROSS MUCH OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:30 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.